# SDR SWAA2022021056506

- Difficulty date: December 28, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN PASSENGER UPPER SECTION OF L1 DOOR INTERNAL AREA STA312 HAS CRACK ; / [01] REMOVED FASTENERS AND MADE CUT OUT OF CRACKED AREA AS PER B737-700 SRM 53-10-07-2R-1.; [02] VERIFIED STEP 1; [03] PERFORMED HFEC INSP ON REWORKED AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 172389. CALIB DUE 7-2-22. NO CRACKS FOUND.; [04] PERFORMED HFEC ROTOR INSSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 172389. CALIB DUE 7-2-22. NO CRACKS FOUND.; [05] FABRICATED REPAIR ANGLE FROM 7075-O; .063' AS PER B737-700 SRM 53-10-07-2R-1.; [06] VERIFIED STEP # 5; [07] DVI OF UNDERLYING STRUCTURE NO DEFECTS FOUND.; [08] HEAT TREATED REPAIR ANGLE TO T6 CONDITION REF. BAC 5602 AND B737-7 SRM 53-10-07-2R-1 REPAIR 1. TAG #399089; [09] VERIFIED HEAT TREATMENT DOCUMENTATION OK TO TREAT AND PRIME; [10] PERFORMED PENETRANT INSP. ON FABRICATE ANGLE PART IAW BOEING SOPM 20-20-02. NO CRACKS NOTED; [11] APPLIED ALODINE AND PRIMER AS PER B737-700 SRM 51-20-01-0G-0.; [12] VERIFIED STEP 11 OKTO INSTALL PART; [13] INSTALLED REPAIR PART AS PER B737-700 SRM 53-10-07-2R-1.; [14] REPAIRED CRACK AT CABIN PASSENGER UPPER SECTION OF L1 DOOR INTERNAL AREA STA 312 AS PER B737-700 SRM 53-10-07-2R-1.; [15] VERIFIED STEP 13 AND 14
